Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having cough, lost taste and hearing. Diagnosed with uri and put on amoxicillian, an inhaler. Cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
i've had a bad cough since XXXXXXX 23. very tired. now i've lost my taste and have lost hearing in both ears. i've was first diagnosed with uri, then again and put on amoxicillian, an inhaler and cough beads. my third visit, i was told i have allergies--on double dose of zytrex and rx nose spray. no relief after 4 days. cough is now back too. any ideas?
Posted Wed, 21 Aug 2013 in Ear, Nose and Throat Problems
Answered by Dr. Prasad 2 hours later

You have described your symptom in brief. I would like you to clarify further to make me understand this problem better. Therefore please do not mind answering the below questions:

1. What type of cough do you have - is it a dry hacking cough / are you bring out mucous/sputum/expectorant?
2. I would like to know the color, consistency, quantity of expectorant if it is the later type of cough. And also if there is blood or foul smell with it?
3. Does the cough intensity/bout change during the time of day and If the cough, severe late at evening/night?
4. Are you running fever? Do you feel breathless/chest pain?
5. Were you able to hear normally before this episode? Do you have ear ache, ear discharge, ringing sensation, dizziness?
6. Any history of gastritis/GERD/Heart burn/Wheezing in the past?
7. If you are on any regular medications especially blood pressure drugs?

Answers to the following can make me understand the clinical picture better and to help you.

Awaiting your response...
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor